Singularities of the secant variety

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We give positivity conditions on the embedding of a smooth variety which guarantee the normality of the secant variety, generalizing earlier results of the author and others. We also give classes of secant varieties satisfying the Hodge conjecture as well as a result on the singular locus of degenerate secant varieties.

Original languageEnglish
Pages (from-to)1129-1132
Number of pages4
JournalJournal of Pure and Applied Algebra
Issue number6
StatePublished - Jun 2009


Dive into the research topics of 'Singularities of the secant variety'. Together they form a unique fingerprint.

Cite this